# SDR UPS203376

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Part number: 65206644
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CRACKED T-CHORD ON RT HORIZ STAB.  UPPER SURFACE SKIN SUPPORT CRACKED AT ATTACH POINT OF NR 1 ELEV HINGE SUPPORT RIB (ACCESS THROUGH PANEL 9213).  REMOVED AND REPLACED T-CHORD IAW SRM 51-30-2, 51-30-2, 51-30-5.
